Przeskocz nawigację.


Eksportuj (5) wyniki:[Tagged][XML][BibTex]
Sort by:[Year][Tytuł][Typ][Autor]
Filtry: author is Prus  [Clear All Filters]
The fixed point property for mappings admitting a center, J. Garcia-Falset; E. Llorens-Fuster; S. Prus , Nonlinear Anal., Volume 66, p.1257-1274, (2007) Tagged XML BibTex
Nearly uniformly noncreasy Banach spaces., Prus, Stanis\l aw; Szczepanik, Mariusz , J. Math. Anal. Appl., Volume 307, Issue 1, p.255--273, (2005) Abstract Tagged XML BibTex
New coefficients related to uniform normal structure. Special issue for Professor Ky Fan., Prus, Stanis\l aw; Szczepanik, Mariusz , J. Nonlinear Convex Anal., Volume 2, Issue 2, p.203--215, (2001) Tagged XML BibTex
On Milman's moduli for Banach spaces., Maluta, Elisabetta; Prus, Stanis\l aw; Szczepanik, Mariusz , Abstr. Appl. Anal., Volume 6, p.115--129, (2001) Abstract Tagged XML BibTex
Measure of weak noncompactness and real interpolation of operators., Kryczka, Andrzej; Prus, Stanis\l aw; Szczepanik, Mariusz , Bull. Austral. Math. Soc., Volume 62, Issue 3, p.389--401, (2000) Tagged XML BibTex